# SDR SCNA99112

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891DB
- Make and model: Boeing 727-2K3
- Aircraft serial: 22770
- Engine: Pwa JT8D17A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Inop
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT A LOSS OF ENGINE OIL PRESSURE WAS NOTED ON NUMBER TWO ENGINE.  SECURED NUMBER TWO ENGINE PER COM AND SHUTDOWN.  FOUND GEARBOX CASE STUD MISSING.  REMOVED AND REPLACED ENGINE GEARBOX PER MM 7260.  PERFORMED POWER ASSURANCE CHECK WITH ALL OPERATIONS NORMAL.
